# SDR YENA2025042300423

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 63,158 hours, 22,852 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#637, BDL-MCO. 'CABIN AIR QUALITY EVENT ON APPROACH INTO ORLANDO FLIGHT ATTENDANTS IN THE AFT CABIN COULD SMELL FUEL/OIL SMELL VERY STRONG. ONE FLIGHT ATTENDANT REPORTS AND HEADACHE STARTED AROUND 2000 FULL CONFIGURATION  FOR LANDING FLAPS FULL GEAR DOWN; C/W INFO NOTICE 2007-T015J ACCOMPLISHED LEVEL B ECS DECONTAMINATION APU ALREADY DEFERRED MDDR # 580325 SUSPECT RESIDUAL OIL FROM PREVIOUS ODOR EVENT JUST A DAY BEFORE 4/20/25.'
